BibTeX record journals/jco/MojdehS19

download as .bib file

@article{DBLP:journals/jco/MojdehS19,
  author    = {Doost Ali Mojdeh and
               Babak Samadi},
  title     = {Packing parameters in graphs: new bounds and a solution to an open
               problem},
  journal   = {J. Comb. Optim.},
  volume    = {38},
  number    = {3},
  pages     = {739--747},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10878-019-00410-4},
  doi       = {10.1007/s10878-019-00410-4},
  timestamp = {Thu, 05 Sep 2019 08:42:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/MojdehS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics